# SDR 2014F00158

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N102UM
- Make and model: Aerosp AS355E
- Aircraft serial: 5075
- Aircraft time: 9,117 hours, 26,652 cycles
- Engine: Allsn 250C20F
- Engine time: 8,911 hours, 20,003 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Left Engine
- Part time: 9,117 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.
